







Get powerful relief from sinus pressure and sinus congestion with Sudafed PE Sinus Congestion Day + Night Maximum Strength Decongestant Tablets. From the #1 pharmacist recommended brand of OTC oral decongestants, this multipack includes both day and night tablets for effective multiple symptom relief. Both the day and night formulas contain 10 milligrams of the nasal decongestant phenylephrine HCl for temporary relief of sinus congestion and pressure, as well as stuffy nose due to the common cold, hay fever or upper respiratory allergies. The nighttime decongestant also contains 25 mg of the antihistamine diphenhydramine HCl per tablet, which temporarily relieves sneezing, runny nose, itchy, watery eyes and itchy throat or nose so you can sleep at night. This maximum strength medication can be used by adults and children 12 years of age and older for powerful sinus pressure and congestion relief. Review: Does exactly what I wanted it to do - This is a great product Review: Effective and similar price as stores near me - Works like it's supposed to. I bought it for convenience because I couldn't find it locally. Exactly the same product and the same price as stores around me.
| ASIN | B075JRKY6K |
| ASIN | B075JRKY6K |
| Age Range Description | Adult |
| Best Sellers Rank | #655,536 in Health & Household ( See Top 100 in Health & Household ) #1,740 in Sinus Medicine |
| Brand Name | Sudafed |
| Customer Reviews | 4.8 4.8 out of 5 stars (26) |
| Date First Available | March 21, 2018 |
| Item Form | Tablets |
| Number of Items | 24 |
| Package Dimensions | 4.6 x 4.6 x 1.6 inches; 9.59 ounces |
| Package Type Name | Blister |
| Product Benefits | Nasal Relief |
| Specific Uses For Product | Cold, Fever |
| Target Audience | Unisex-Adults, Unisex-Kids |
| Target Use Body Part | Eyes |
| Unit Count | 40.00 Count |
M**E
Does exactly what I wanted it to do
This is a great product
R**B
Effective and similar price as stores near me
Works like it's supposed to. I bought it for convenience because I couldn't find it locally. Exactly the same product and the same price as stores around me.
G**R
Satisfaction
I've used this in the past with good results.
Trustpilot
3 weeks ago
1 week ago